Skip to main content
First Aid Only/Acme United Corporation

FIRST AID ONLY/ACME UNITED ASPIRIN (20-132)

Comparable to Bayer Aspirin, our 5 grain aspirin tablets provide temporary relief of pain due to headache, neuralgia, toothache, menstrual pain, muscle aches and inflammation from either arthritis or other rheumatic diseases. Also helps bring down a

  •  Description
    Comparable to Bayer® Aspirin, our 5 grain aspirin tablets provide temporary relief of pain due to headache, neuralgia, toothache, menstrual pain, muscle aches and inflammation from either arthritis or other rheumatic diseases. Also helps bring down a fever related to cold and flu. Active ingredient: Aspirin, 325 mg., Bayer 81mg Chewable Aspirin, 36/btl (DROP SHIP ONLY - $150 Minimum Order)
  • UPC:
    71101700
    Condition:
    New
    HazmatClass:
    No
    WeightUOM:
    LB
    MPN:
    20-132
    Model Number:
    10357033, FAO 20-132
    Volume:
    1
    Freight Class:
    60
    Stock Status:
    Non- Stock
Catalog No.
C001B-070210
Shipping Lead-Time: 5-13 days
Stock Status: Non- Stock

Enjoy exclusive benefits including discounted pricing on orders by contacting our Sales Executives to open an account. Contact Us